# SDR ABXA010124

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,301 hours, 53,812 cycles
- System (JASC): 2700 · Flight Control System
- Part: Arm
- Part number: 59571191
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL TRIM ARM WAS PITTED ON THE UPPER SIDE AT THE CABLE ATTACH BOLT, AFT OF FUSELAGE STATION 218, RBL 40.  MAINTENANCE INSPECTED AND REPLACED THE SECTOR ARM.
